# SDR CA050615010

- Difficulty date: December 31, 2004
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 27,761 hours
- Engine: Allsn 250C30S
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 23001955
- Condition: Cracked
- Location: Eng Oil Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(ENGINE OIL FILTER) BYPASS INDICATOR HOUSING CRACKED.
